# SDR KCSA201308090064

- Difficulty date: August 9, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 66,613 hours, 11,875 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2742
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN APU COMPARTMENT, TAILCONE CUT OUT DAMAGED AT BS 2742, BL 0 WHERE APU DOORS MEET.
